On May 27, 2017 my right thigh was sore. But that’s normal after a testosterone (T) injection. I also had to be in public that day. I used the male bathroom with no issues. However, I got misgendered at a restaurant. Whenever that happens, I just wonder what part of me looks feminine. Is it the chest? Since I am a chubby person and my binder can’t hide it all. I can’t think of anything else.
On May 28, 2017 I got misgendered again. My voice is already different and what not. Maybe I should try harder to lose weight. Or maybe there is another outrageous reason why people assume I’m a female that I don’t know of.
On May 29, 2017 I noticed veins popping out on my feet too. Not just hands. But the veins aren’t always there yet. Sometimes they disappear, and then they appear again. Either way, I enjoy their presence. A lot. Meanwhile, body hair continues its way into the outside world.
I am not entirely sure about my voice though. Sometimes it can be really low, and sometimes it appears to be a bit higher. However, the highlight of my night was me being able to sing a song by H.I.M.! How cool is that? I find more and more joy in singing like never before in my life.
On May 30, 2017 I started wondering what I should do with my facial fuzz. But after a bit of research, I decided I should leave it as it is. It’s not the time to start shaving yet. And I would prefer to see what I would look like with a full-on beard. The damn misgendering would definitely be done and over with too. But who knows when, and if, I will see a beard on my face.
On May 31, 2017 I noticed that my leg muscles felt harder. It was random. I mean, I wasn’t trying to find that out. It just happened. My voice also seemed lower than usual. And I had tiny tiny pimples appearing on my face, but that’s about it.
On June 2, 2017 I noticed a weird little bump on my thigh. I think it was where I injected T last week. Unless it’s some weird pimple thing. But it wasn’t painful or anything. I mean, I realized that while I may not have pimples attacking my face a lot, there are pimples popping up on the rest of my body. Most seem to be related to hair growth. Which is why I am not entirely sure if the bump is related to that, or my injection. I am also going to jump ahead and say the bump disappeared the next day.
This week has been more eventful than usual. I just hope things keep getting better. May I gain more and more confidence each day. And may all my desires manifest as I keep working towards my goals.